advertisement
Question
Posted by: Katerina | 2009/11/03

crampy stomach, itching...

Please could you advise. I had bronchitis, went on some antibiotics and now I' m suffering with what I thought was maybe thrush. I had an itch, but no discharge, but now my stomach is cramping, my stomach is running at least once or twice a day and my urine looks really cloudy. What is causing it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Katy - see my previous answer - could be due to the AB. Try Probiotics and Kaopektin
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2009/11/03

Hi Katy - see my previous answer - could be due to the AB. Try Probiotics and Kaopektin
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement